# SDR UIEA2012042500164

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,947 hours, 20,720 cycles
- System (JASC): 8011 · Engine Starter
- Part: Rod End
- Condition: Worn
- Location: Starter Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER DUCT LINK ROD END BEARINGS WORN NR 2 ENGINE SIDE 10:00.   REPLACED ROD ENDS IAW AMM 70-00-00.  REINSTALLED STARTER DUCT LINK IAW AMM 80-11-05.
